Scroll To Top
Just Diagnosed

Aaron Laxton's My HIV Journey: "You Have a Rash On Your What??"

Aaron Laxton's My HIV Journey: "You Have a Rash On Your What??"

Myhivjourney04x400

46 days since his diagnosis, Aaron documents the side effects of his HIV medication, Atripla.

" >

After seven days of being on his HIV medication, Atripla, Aaron Laxton documents about the rash he developed as a side effect. Laxton’s doctor informed him that the small red bumps were a normal reaction to Atripla. He talks about searching for resources on the rash caused by the medication. He is in good spirits throughout the video, saying that he feels fine, and the bumps are "not a big deal."

" data-page-title="

Aaron Laxton's My HIV Journey: "You Have a Rash On Your What??"

" >
Advocate Channel - The Pride StoreOut / Advocate Magazine - Fellow Travelers & Jamie Lee Curtis

From our Sponsors

Most Popular

Latest Stories

Lynn De La Cruz

Editor

Ryan is the Digital Director of The Advocate Channel, and a graduate of NYU Tisch's Department of Dramatic Writing. She is also a member of GALECA, the LGBTQ+ society of entertainment critics. While her specialties are television writing and comedy, Ryan is a young member of the LGBTQ+ community passionate about politics and advocating for all.

Ryan is the Digital Director of The Advocate Channel, and a graduate of NYU Tisch's Department of Dramatic Writing. She is also a member of GALECA, the LGBTQ+ society of entertainment critics. While her specialties are television writing and comedy, Ryan is a young member of the LGBTQ+ community passionate about politics and advocating for all.